Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Cohomology of projective space seen by residual complex


Author: I-Chiau Huang
Journal: Trans. Amer. Math. Soc. 353 (2001), 3097-3114
MSC (2000): Primary 14F05, 14F10; Secondary 13N05
Published electronically: March 12, 2001
MathSciNet review: 1828600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

A subcomplex of a residual complex on projective space is constructed for computing the cohomology modules of locally free sheaves. A constructive new proof of the Bott formula is given by explicitly exhibiting bases for the cohomology modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14F05, 14F10, 13N05

Retrieve articles in all journals with MSC (2000): 14F05, 14F10, 13N05


Additional Information

I-Chiau Huang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan, R.O.C.
Email: ichuang@math.sinica.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02686-1
PII: S 0002-9947(01)02686-1
Keywords: Bott formula, injective resolution, residual complex
Received by editor(s): January 10, 2000
Published electronically: March 12, 2001
Article copyright: © Copyright 2001 American Mathematical Society